# SDR P2EA98172

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208AU
- Make and model: Boeing 737222
- Aircraft serial: 19547
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405010
- Condition: Failed
- Location: Rt Pack
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ATL - FLT 406 - RIGHT PACK PUTS SMOKE IN THE CABIN.  RIGHT PACK DEFERRED PER MEL 21-1, CI NR M208057 ASSIGNED PER MAINTENANCE CONTROLLER.  PERFORMED SPECIAL PROCEDURES 21-1 AND 21-2.  PLACARDS INSTALLED.  REPLACED RT AIR CYCLE MACHINE PER MM 21-51-11, M208057 CLEARED.  (M)
